MAUDE Adverse Event Report: ZYNO MEDICAL, LLC ADMINISTRATION SET FOR AMBULATORY INFUSION PUMP; IV ADMISTRATION SET

ZYNO MEDICAL, LLC ADMINISTRATION SET FOR AMBULATORY INFUSION PUMP; IV ADMISTRATION SET
Model Number BX70072
Medical Device Problem Codes Mechanical Problem (1384); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected bags had not been returned, they were requested to be return for further investigation.Testing results were reviewed.It was discovered that there were discrepancies in the test records.Ncr (b)(4) had been initiated to address the discrepancies.This mdr will be reopened and updated in the event the affected bags involved or additional information becomes available.
 
Event or Problem Description
On (b)(6) 2024, zyno received a report from the customer that when priming the tubing even after being carefully it generates a lot of air bubbles.The nurse reported that 4 pumps had allowed the air past the pump chamber.Fortunately, the pump beeped that the infusion was completes before air got to the patient.No patient injury/harm reported.
 
Additional Manufacturer Narrative
This supplement serves as a correction as part of our retrospective 2024 compliant remediation.Section d-suspect medical device: the iv set model needed to be corrected from bx-70072 to be an unknown iv set to match what's been reported in the case.It is unknown which iv set was used.Reference to complaint #(b)(4).

Brand Name
ADMINISTRATION SET FOR AMBULATORY INFUSION PUMP
Common Device Name
IV ADMISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
Manufacturer (Section G)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
Manufacturer Contact
frederick lee
177 pine street
natick, MA 01760
5086502008
MDR Report Key19605988
Report Number3006575795-2024-00367
Device Sequence Number20422940
Product Code FPA
UDI-Device Identifier00814371020570
UDI-Public00814371020570
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBX70072
Device Lot Number2207006
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/25/2024
Supplement Report FDA Received Date03/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown